# SDR 99ZZZX767

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172SJ
- Make and model: Cessna 172R
- Aircraft serial: 17280291
- Engine: Lyc IO360L2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Adapter
- Condition: Loose
- Location: Engine Oil
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

NEW AIRCRAFT HAD OIL LEAK; FOUND THE RETAINING BOLTS FOR THE OIL FILTER ADAPTER TO BE 'FINGER' TIGHT.  RE-TORQUED BOLTS PER OHM SPECS.  LEAK CHECK SATISFACTORY.
